# SDR SWI2025F01725

- Difficulty date: September 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANGLE DATUM 7A BETWEEN FS 327.763 AND FS338.963.   REMOVED PAX DOOR ANGLE DATUM 7A BETWEEN FS 327.763 AND FS338.963 AND INSTALLED NEW ANGLE DATUM 7A BETWEEN FS 327.763 AND FS338.963 IAW. SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01. AND DWG 601R31702 REV. N,COMPLIED WITH 51-900-1002-SKY.
